Sonny Ben-Shimon
Sonny Ben-Shimon
Google
Dirección de correo verificada de cs.tau.ac.il
Título
Citado por
Citado por
Año
On the resilience of Hamiltonicity and optimal packing of Hamilton cycles in random graphs
S Ben-Shimon, M Krivelevich, B Sudakov
SIAM Journal on Discrete Mathematics 25 (3), 1176-1193, 2011
492011
Local resilience and hamiltonicity maker–breaker games in random regular graphs
S Ben-Shimon, M Krivelevich, B Sudakov
Combinatorics, Probability and Computing 20 (2), 173-211, 2011
392011
Hitting time results for Maker‐Breaker games
S Ben‐Shimon, A Ferber, D Hefetz, M Krivelevich
Random Structures & Algorithms 41 (1), 23-46, 2012
332012
A note on regular Ramsey graphs
N Alon, S Ben‐Shimon, M Krivelevich
Journal of Graph Theory 64 (3), 244-249, 2010
182010
Random regular graphs of non-constant degree: concentration of the chromatic number
S Ben-Shimon, M Krivelevich
Discrete Mathematics 309 (12), 4149-4161, 2009
14*2009
Vertex percolation on expander graphs
S Ben-Shimon, M Krivelevich
European Journal of Combinatorics 30 (2), 339-350, 2009
72009
Message passing for the coloring problem: Gallager meets Alon and Kahale
D Vilenchik, S Ben-Shimon
Discrete Mathematics & Theoretical Computer Science, 2007
1*2007
Hitting time results for Maker-Breaker games Extended Abstract
S Ben-Shimon, A Ferber, D Hefetz, M Krivelevich
Proceedings of the Twenty-Second Annual ACM-SIAM Symposium on Discrete …, 2011
2011
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–8